Resilience and optimization of identifiable bipartite graphs. Fritzilas, E., Milanič, M., Monnot, J., Rios-Solis, & A, Y. Discrete Applied Mathematics, 161(4):593--603, North-Holland, 2013.
bibtex   
@article{ fritzilas2013resilience,
  title = {Resilience and optimization of identifiable bipartite graphs},
  author = {Fritzilas, Epameinondas and Milani{č}, Martin and Monnot, Jérôme and Rios-Solis, Yasmin A},
  journal = {Discrete Applied Mathematics},
  volume = {161},
  number = {4},
  pages = {593--603},
  year = {2013},
  publisher = {North-Holland},
  keywords = {pisis}
}
Downloads: 0